# SDR DL31L953665

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837AB
- Make and model: Airbus A310-324
- Aircraft serial: 674
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer/Rec
- Part number: F11QB3121D
- Condition: Failed
- Location: E/E Comp
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD ELECTRICAL BURNING ODOR IN FLIGHT DECK.  ESSENTIAL BUSS TRANSFORMER RECTIFIER FAILED 2 HOURS INTO FLIGHT AND ESS T/R AMPS DROPPED FROM 2 TO 4.  DIVERTED FLIGHT TO YJT.  REPLACED TRANSFORMER RECTIFIER, OPERATION NORMAL.
